# SDR JJBA20220510022

- Difficulty date: May 10, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 35,300 hours, 22,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HATCH DOOR LOWER EXIT IDENTIFIER SIGN INOPERATIVE. REMOVED AND REINSTALLED AFFLICTED LIGHT. OPS CHECK SAT.
